# SDR CA120501005

- Difficulty date: April 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 9,252 hours
- Engine: Allsn 250C47B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206020110103
- Condition: Cracked
- Location: Tail
- Part time: 9,374 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINEER WAS CARRYING OUT A DI AND FOUND THE STINGER, TAIL SKID, LOOSE AND UPON FURTHER INSPECTION FOUND THE STINGER CRACKED AT THE BOLT HOLE.  THERE WAS CORROSION IN THE AREA OF THE CRACK.
